Advertisement
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about medicine to stop labor

Posted by on Feb. 9, 2013 at 1:47 AM
  • 2 Replies

I was on tributaline a few times to try to keep my kids in there like they where suppose to be. At one point i complained about that it made my heart beat to fast and it scared me. THe docter said it was normal but why i was in the hospital for my last son. They gave it to me and checked me before givng me my next dose and my heart rate and blood pressure was through the roof. My question is if anyone thinks this could have done any permant damage? 

by on Feb. 9, 2013 at 1:47 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
Shaybay218
by Shayla on Feb. 9, 2013 at 2:41 AM

Honestly...I don't thnk so but I would call another doc and ask...

Genesise2009
by on Feb. 9, 2013 at 10:08 AM
I had to take the same medication because my son was too early this was about 3 years ago. It's normal it made me shake uncontrollably and my heart rate was a lot faster it will end after the medication is out of your system. No permanent damages
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)